Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 14, NWS Green Bay, WI

October 8, 2020

NWS Green Bay, WI issued this gale warning at Oct 8, 2020, 2:57 PM CDT. It took effect at Oct 9, 2020, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2020, 2:57 PM CDT (19:57 UTC)
In effect from
Oct 9, 2020, 7:00 AM CDT
Expired
Oct 9, 2020, 7:00 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

773 
WHUS73 KGRB 081957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
257 PM CDT Thu Oct 8 2020

LMZ541-542-090400-
/O.UPG.KGRB.GL.A.0009.201009T1400Z-201010T0000Z/
/O.NEW.KGRB.GL.W.0014.201009T1200Z-201010T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
257 PM CDT Thu Oct 8 2020

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...South winds to 30 kts, with gale force gusts to 35 kts.
  Waves building to 7 to 10 ft.

* WHERE...Rock Island Passage to Sturgeon Bay WI and Sturgeon 
  Bay to Two Rivers WI.

* WHEN...From 7 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ543-090400-
/O.UPG.KGRB.GL.A.0009.201009T1400Z-201010T0000Z/
/O.NEW.KGRB.SC.Y.0076.201009T1200Z-201010T0600Z/
Two Rivers to Sheboygan WI-
257 PM CDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 1 AM CDT
SATURDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts. Waves
  building to 4 to 7 ft.

* WHERE...Two Rivers to Sheboygan WI.

* WHEN...From 7 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-090400-
/O.NEW.KGRB.SC.Y.0076.201009T1000Z-201010T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
257 PM CDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT FRIDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts. Waves
  building to 3 to 5 ft.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 5 AM to 7 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
346 
WHUS73 KGRB 090143
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
843 PM CDT Thu Oct 8 2020

LMZ541-542-090945-
/O.CON.KGRB.GL.W.0014.201009T1200Z-201010T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
843 PM CDT Thu Oct 8 2020

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...South winds to 30 kts, with gale force gusts to 35 kts. 
  Waves building to 7 to 10 ft.

* WHERE...Rock Island Passage to Sturgeon Bay WI and Sturgeon 
  Bay to Two Rivers WI.

* WHEN...From 7 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-090945-
/O.CON.KGRB.SC.Y.0076.201009T1000Z-201010T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
843 PM CDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT
FRIDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts. Waves 
  building to 3 to 5 ft.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 5 AM to 7 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-090945-
/O.CON.KGRB.SC.Y.0076.201009T1200Z-201010T0600Z/
Two Rivers to Sheboygan WI-
843 PM CDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
1 AM CDT SATURDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts. Waves 
  building to 4 to 7 ft.

* WHERE...Two Rivers to Sheboygan WI.

* WHEN...From 7 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
060 
WHUS73 KGRB 090912
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
412 AM CDT Fri Oct 9 2020

LMZ541-542-091715-
/O.CON.KGRB.GL.W.0014.201009T1200Z-201010T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
412 AM CDT Fri Oct 9 2020

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds to 30 kts, with gale force gusts around 35 
  kts. Waves building to 6 to 9 ft.

* WHERE...Lake Michigan from Rock Island Passage to Two Rivers.

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-091715-
/O.CON.KGRB.SC.Y.0076.201009T1000Z-201010T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
412 AM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South winds to 30 kts, with a few gale force gusts to 35
  kts. Waves building to 3 to 5 ft.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-091715-
/O.CON.KGRB.SC.Y.0076.201009T1200Z-201010T0600Z/
Two Rivers to Sheboygan WI-
412 AM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM CDT SATURDAY...

* WHAT...South winds 15 to 25 kts with gusts around 30 kts. Waves
  of 4 to 7 ft expected.

* WHERE...Lake Michigan from Two Rivers to Sheboygan.

* WHEN...From 7 AM this morning to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS
124 
WHUS73 KGRB 091500
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1000 AM CDT Fri Oct 9 2020

LMZ541-542-092300-
/O.CON.KGRB.GL.W.0014.000000T0000Z-201010T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
1000 AM CDT Fri Oct 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds to 30 kts with gale force gusts to around 35
  kts. Waves 6 to 9 ft.

* WHERE...Lake Michigan nearshore waters from Rock Island Passage
  to Two Rivers WI.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-092300-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-201010T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1000 AM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest winds to 30 kts with a few gale force gusts to
  35 kts possible. Waves 3 to 5 ft.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-092300-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-201010T0600Z/
Two Rivers to Sheboygan WI-
1000 AM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts to around 30 kts.
  Waves 4 to 7 ft. 

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan WI.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
644 
WHUS73 KGRB 092025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
325 PM CDT Fri Oct 9 2020

LMZ541-542-100430-
/O.CON.KGRB.GL.W.0014.000000T0000Z-201010T0000Z/
/O.EXB.KGRB.SC.Y.0076.201010T0000Z-201010T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
325 PM CDT Fri Oct 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT SATURDAY...

* WHAT...For the Gale Warning, southwest winds 15 to 25 knots with
  gusts up to 35 knots and waves 5 to 8 feet. For the Small Craft
  Advisory, waves 4 to 7 feet expected.

* WHERE...Rock Island Passage to Two Rivers WI.

* WHEN...For the Gale Warning, until 7 PM CDT this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 AM CDT 
  Saturday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-100000-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-201010T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
325 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots with a few gusts to 30 
  knots and waves 2 to 4 feet.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-100430-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-201010T0600Z/
Two Rivers to Sheboygan WI-
325 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 knots with a few gusts to 30
  knots and waves 4 to 7 feet.

* WHERE...Two Rivers to Sheboygan WI.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS73 KGRB 100021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
721 PM CDT Fri Oct 9 2020

LMZ541-542-100830-
/O.EXP.KGRB.GL.W.0014.000000T0000Z-201010T0000Z/
/O.CON.KGRB.SC.Y.0076.000000T0000Z-201010T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
721 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WHAT...Southwest winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...Rock Island Passage to Two Rivers WI.

* WHEN...Until 4 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-100130-
/O.EXP.KGRB.SC.Y.0076.000000T0000Z-201010T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
721 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have fallen below Small Craft Advisory criteria.

$$

LMZ543-100600-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-201010T0600Z/
Two Rivers to Sheboygan WI-
721 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Southwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...Two Rivers to Sheboygan WI.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 8, 2:47 PM CDT, 10 minutes earlier.

Area forecast discussion, Oct 8, 2:47 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
247 PM CDT Thu Oct 8 2020

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Friday
Issued at 247 PM CDT Thu Oct 8 2020

The main forecast concerns in the short-term portion of the forecast
will be increasing winds late tonight through Friday, along with
well above normal temperatures.

Tonight: Northeast Wisconsin will be in between a departing surface
ridge to the east and an approaching low from the west. A warm front
is expected to lift northward into the Upper Peninsula late tonight
into early Friday morning. At the same time, the pressure gradient
will tighten between the two pressure systems. This will lead to
increasing south to southwesterly flow across the area, mainly late
tonight. A few showers or an isolated thunderstorm could develop
ahead of the warm front; however, moisture is expected to be very
limited, keeping much of the area dry. The best chance of seeing any
precipitation (very small chance) would be along the Upper Peninsula
border. Otherwise, overnight lows are expected to be in the 40s for
most of the area.

Friday: The warm front will continue northeastward through the
morning, which will allow temperatures to warm well above normal
across the area. Most locations will see temperatures running around
15+ degrees above normal for this time of year. 850mb temperatures
will warm through the morning, which will effectively limit any
chance of precipitation and will keep skies partly cloudy. Even
though mixing will fairly shallow, due to the aforementioned cap,
strong winds just above the surface will likely mix down during the
late morning or early afternoon hours. This will likely lead to
gusts int he 25 to 35 mph range out of the south to southwest. High
temperatures are expected to be in the mid to upper 70s!.

.LONG TERM...Friday Night Through Thursday
Issued at 247 PM CDT Thu Oct 8 2020

Generally, quiet conditions are expected during this forecast period
excluding Monday, when a dynamic system is anticipated to move
through the region.

Friday night through Sunday...Although a cold front will slide
across the forecast area Friday night, conditions are expected to
remain dry under mostly clear skies. Dry air will continue to funnel
into the forecast area from the north into Saturday as a surface
high pressure system sits over the western Great Lakes. Afternoon
temperatures will reflect the cooler air moving into the area from
the cold front as values will range from the middle 50s across far
north-central Wisconsin to the middle 60s in central and east-
central Wisconsin on Saturday. As the high pressure system tracks
east on Sunday, increasing low-level south winds will attempt to
bring warmer air back into the forecast area. High temperatures will
be the warmest in central Wisconsin in the upper 60s with slightly
cooler temperatures in the lower 60s to the northeast.

Rest of the extended...By Sunday night, a strong upper-level
system/trough will push into the Upper Mississippi Valley. As
mentioned in the previous forecast, the models are in better
agreement with this system moving through the forecast area on
Monday. This system is expected to bring showers, a few embedded
storms, and breezy conditions through late Monday evening. The
moisture from the remnants of Delta appear to get wrapped into the
system further east of the forecast area on Tuesday. At the same
time, the upper-level trough attempts to dig over Wisconsin/Illinois
as an embedded shortwave looks to bring additional light showers to
the forecast for Tuesday afternoon. Beyond Tuesday, model guidance
turns fuzzy and struggles with the evolution of the upper-level
pattern.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1227 PM CDT Thu Oct 8 2020

VFR conditions are expected through this TAF issuance. The main
concern will be the potential for LLWS at each of the TAF sites
late tonight into Friday morning. As deeper mixing occurs by late
morning into the afternoon hours, winds will become gusty from the
south to southwest. Gust up to 30 kts are possible.
&&

.MARINE...
Issued at 247 PM CDT Thu Oct 8 2020

A tight pressure gradient is expected to develop across Lake
Michigan late tonight into the day Friday. Winds just off the
surface are expected to be in the 40-50kt range from the southwest
through at least early afternoon. While this is a warm air advection
scenario, it does look like enough mixing/momentum transfer will
take place to see at least marginal gale force gusts along the Lake
Michigan. Again, fairly strong winds are just above the surface, so
it wouldn't take much mixing to get stronger gusts.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Hykin
AVIATION.......Cooley
MARINE.........Cooley
Hazardous weather outlook, Oct 8, 2:54 PM CDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
254 PM CDT Thu Oct 8 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
254 PM CDT Thu Oct 8 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a very small chance of thunderstorms over far northern
and far northeast Wisconsin late tonight, but the storms are not
expected to be severe.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

South to southwest winds may gust as high as 35 mph during the
day Friday, which may cause loose items to blow around and cause
travel issues for high profile vehicles.

The south winds will also allow waves to build as high as 8 feet,
which may lead to minor beach erosion along Lake Michigan.

Thunderstorms are possible early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-092000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
254 PM CDT Thu Oct 8 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

South to southwest winds are expected to increase to 25 kts late
tonight through Friday with gale force gusts to 35 kts expected
along Lake Michigan. A Gale Warning and Small Craft Advisory have
been issued.

Cooley/Hykin

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 4:33 AM CDTGale WatchGRB10 hr
Oct 8, 2:57 PM CDTSmall Craft AdvisoryGRB37 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.